# SDR SIMA20150718001

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 37,544 hours, 33,945 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 16,000 FT RECEIVED MASTER WARNING & AURAL WARNING, TAKEOFF FLAPS, TRIM.  THIS CONTINUED OFF & ON FOR THE REMAINDER OF FLIGHT.  SEEMED TO GO AWAY WITH REDUCED TLA, BUT RETURNED WHEN TLA WAS ADVANCED.  FLAPS INDICATE ZERO & TRIM INDICATED IN GREEN RANGE.  PERFORMED AURAL WARNING TEST, CHECKED GOOD IAW AMM 31-51-00.  NO CMC MSG NOTED.  CHECK AURAL WARNING BOX SECURED & CYCLED ACFT POWER TO RESET ACFT SYS.  VISUAL CHECK THROTTLE QUADRANT FOR LOOSE WIRES OR CONNECTOR, NONE NOTED.
